# SDR AALA20060159

- Difficulty date: March 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHTS AT OVERHEAD COCKPIT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD COCKPIT. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
